# SDR AALA20140703001

- Difficulty date: July 1, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 62,530 hours, 8,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING ESCAPE PATH LIGHT AT SEAT 12A MISSING LENS COVER.  REPLACED LENS COVER FOR ESCAPE PATH LIGHT ABOVE SEAT 12A.  OPERATIONS CHECKED NORMAL.
